Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Cymbalta and occular migraines linked?

(3 Posts)
prettypurpledaisy Sun 19-May-13 12:48:50

I have suffered from panic attacks for a while, about a week ago I had one driving and have felt anxious ever since. Went to GP who prescribed Cymbalta. I have been taking it for a week and have had an occular migraine everyday for the past three days. I wondered if they may be linked. Anyone else suffered from this?
I feel a little better but still haven't been brave enough to drive, please tell me this will get better.

ExitPursuedByABear Sun 19-May-13 12:52:37

I get occular migraine and drive. Perhaps I shouldn't.

prettypurpledaisy Sun 19-May-13 12:57:20

It is the panic attacks that have stopped me driving but the occular migraines are difficult when at work as I cant see the board or the student's work but I am still going to work but being picked up and dropped off. I am hoping the tablets will help me get my life back together.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now